| Model Number |
IO-300 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
04/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's unit would not charge.As a result, the patient was hospitalized.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was not returned for evaluation.